MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH; THYROID-STIMULATING HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TSH; THYROID-STIMULATING HORMONE ASSAY
Model Number TSH
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the event: 1.Summary of investigation results: assays from different vendors can generate different values.The differences in values is related to the overall setups of the assays, the antibodies used, differences in reference materials/methods, and differences in the standardization methodology used.2.Summary of follow up/corrective actions taken: none.
 
Event or Problem Description
1.Describe the event: there was an allegation of non-reproducible results for one patient sample tested with elecsys tsh on a cobas e 801 analytical unit.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.

Brand Name
ELECSYS TSH
Common Device Name
THYROID-STIMULATING HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21275038
Report Number1823260-2025-00284
Device Sequence Number3943368
Product Code JLW
UDI-Device Identifier07613336193693
UDI-Public07613336193693
Combination Product (Y/N)N
PMA/510(K) Number
K190773
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberTSH
Device Catalogue Number08443432214
Device Lot Number777570
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown